# SDR HEEA079014

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 3,163 hours
- System (JASC): 2897 · Fuel System Wiring
- Part: Pressure Switch
- Part number: 407362013101
- Part serial: 28
- Condition: Corroded
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL BOOST PUMP PRESSURE SWITCH WIRES CORRODED AND BROKEN.
